# SDR CA970319008

- Difficulty date: March 5, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bbavia 7AC
- Aircraft time: 2,367 hours
- Engine: Cont A658
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 2,254 hours
- Component: Wing, Aronca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND REAR WING SPAR CRACKED AT TOP OUTER STRUT ATTACH PLATE.  THE CRACK WAS ONLY VISIBLE WHEN A LOAD WAS APPLIED TO SPAR TIP.
